Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

SOOO much PAIN

Ok so today has been a pretty crappy day. I woke up this morning and it took every ounce of energy in me to roll out of bed. My DH had to actually come in the room 5 times and yell at me to get up cause he had to go to work and DD was awake. I NEVER have a problem getting up. So I desided I would lay down with her for nap. But after being awake for maybe an hour I started getting this really bad pain in my stomach. So bad that when I stand up and walk it hurts into my back. I havnt been able to get off the couch other then to pee, change a diaper, or make something quick for meals. Im not sure whats up and Ibprofin is doing nothing for the pain. I thought it might have been heart burn or maybe even gas so I took a couple gas relief chewy rolaids and it did nothing. I am not pregnant as far as I know. We have been trying for a few months but Im pretty sure I am not. What do you ladies think it is?

Answer Question
 
sweetiowamommy

Asked by sweetiowamommy at 3:13 PM on Aug. 13, 2009 in Health

Level 3 (16 Credits)
Answers (6)
  • I forgot to add that over the past week or so I have been have "pregnancy" symptoms. Just the basic ones. Gas, nausia, frequent urination, heart burn, fatigue, yadda yadda yadda. But I keep getting BFN. Also last night (for the first time) my nipples were suddenly very arect and VERY painfully. I thought I was cold to I warmed my hands under my bottom and covered then but me touching them shoot one of the worst pains I have ever felt through my body.
    sweetiowamommy

    Answer by sweetiowamommy at 3:17 PM on Aug. 13, 2009

  • Forgot to say also. I have PCOS and take Metformin. I also take Welbutrin and a Folic Acid Vitamin.
    sweetiowamommy

    Answer by sweetiowamommy at 3:23 PM on Aug. 13, 2009

  • take a pregnancy test
    Anonymous

    Answer by Anonymous at 3:24 PM on Aug. 13, 2009

  • I have. I take one every week because I cant take the Metformin if I get pregnant so I have to stay ontop of it. All BFN.
    sweetiowamommy

    Answer by sweetiowamommy at 3:25 PM on Aug. 13, 2009

  • It sounds like a kidney infection. Check your temp. Stop taking the ibuprofen. It may be masking the pain. You could have kidney stones. GET TO THE DOCTOR.

    Just my opinion, I am not a medical professional.
    Anonymous

    Answer by Anonymous at 3:51 PM on Aug. 13, 2009

  • My advice would be to go to the dr.s.....a few weeks ago i woke up on a saturday morning and was really weak, had a really bad pain in my stomach and it just wouldn't go away....so i went to the er.....they did a cat scan and found out i have DIVERTICULITIS......it is a disease in my colon and it was flared up and infected.....so you never really know what's going on in side unless you go to the dr. I hope everything turns out and you r gonna be just fine....take care !:)
    HarleyGirl740

    Answer by HarleyGirl740 at 5:25 PM on Aug. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN